IJPAM: Volume 92, No. 2 (2014)

COMMON COUPLED FIXED POINT THEOREMS
IN COMPLEX VALUED METRIC SPACE

Ajay Singh$^1$, Nawneet Hooda$^2$
$^{1,2}$Department of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, 131 039, Haryana, INDIA


This paper has been retracted (because of author decision) and references to this paper in abstract, indexing, and citation databases should be deleted.

Received: December 26, 2013

Retracted: April 21, 2014




DOI: 10.12732/ijpam.v92i2.8 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 2
Pages: 243 - 264

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).